Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had unprotected sex on 13th day of periods. Missed taking pill. Light spotting and cramps seen. Pregnancy?

Hello, I have been off and on the pill for the past two years. I missed a pill about day 13 on my cycle. My boyfriend and I still had unprotected sex. I had also been taking my pills at very different times during the day. It is about a week before my expected period and I am lightly spotting and have cramps . What are the chances I could be pregnant?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As you didn't use the pill in prescribed schedule, the complete protection cannot be expected.
The symptoms you are experiencing could be withdrawal effects of the pill.
But now the possibility of the pregnancy cannot be excluded completely.
In that case the spotting you are experiencing could be implantation bleeding also.
So, you better wait till your expected date of periods and if you miss the periods, go for pregnancy test once.
Take care.

Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor